MathSciNet Relay Station
MathSciNet bibliographic data
MR2421035 49M15 (49J20 65N35)
Chen, Yanping; Yi, Nianyu; Liu, Wenbin A Legendre-Galerkin spectral method for optimal control problems governed by elliptic equations. SIAM J. Numer. Anal. 46 (2008), no. 5, 2254–2275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement